# SDR 08FDEA01031

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724855600000
- Condition: Eroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE L/E DROP PANEL (RIB 28) EXTERNAL SURFACE HAS AN ERODED AREA.  REPAIRED LT WING LOWER SURFACE L/E DROP PANEL BY REMOVING DAMAGE, APPLING FOIL REPAIR, ALODINING FOIL REPAIR, APPLING FR PRIMER, AND APPLING FINISH COAT IAW SRM 57-41-12,51-21-00, & 51-75-10.
